MAUDE Adverse Event Report: ARTHROCARE CORP. TURBINATOR COBLATOR II; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

ARTHROCARE CORP. TURBINATOR COBLATOR II; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EICA6895-01
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/28/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that two devices stopped working during cases on the same day.Both procedures were completed using a competitive device (bovie).No patient injury or other complications were reported.Complaint 2 of 2.See related (b)(4).
 
Additional Manufacturer Narrative
The device, used in treatment, was not returned for evaluation.We cannot determine if there is a relationship between the device and the incident because the product was not returned for evaluation.Visual inspection and functional testing could not be performed because the device in question was not returned for evaluation.Thus, the complaint could not be verified and a root cause could not be determined with confidence.

Brand Name
TURBINATOR COBLATOR II
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ARTHROCARE CORP.
7000 w. william cannon
austin TX 78735
MDR Report Key7358768
Report Number3006524618-2018-00145
Device Sequence Number1718818
Product Code GEI
UDI-Device Identifier00817470005240
UDI-Public(01)00817470005240(17)200928(10)2006679
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K122652
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEICA6895-01
Device Catalogue NumberEICA6895-01
Device Lot Number2006679
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/01/2018
Supplement Date Received by Manufacturer05/09/2018
Initial Report FDA Received Date03/21/2018
Supplement Report FDA Received Date05/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1